# SDR CA070321006

- Difficulty date: March 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 14,098 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: S32471
- Condition: Loose
- Location: Lt Nacelle
- Part time: 14,254 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE UPPER COWL OPENED IN FLIGHT. AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT WAS FLYING THROUGH TURBULENCE WHEN THE COWL OPENED. DURING THE INSPECTION OF THE COWL, IT WAS FOUND THAT ALL 3 LATCHES WERE LOOSE. THE LATCHES WERE RE-ADJUSTED.   (TC NR 20070321006)
